MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CARAVEL; CATHETER

ASAHI INTECC CO., LTD. CARAVEL; CATHETER
Model Number CRV150-19P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The catheter tip sheared off going through the lesion.Some resistance when pulling out.Tip broke off in plaque.Snared tip out at end of case.

Brand Name
CARAVEL
Common Device Name
CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key9758978
Report Number3004718255-2020-00134
Device Sequence Number11457783
Product Code DQY
UDI-Device Identifier04547327108782
UDI-Public(01)04547327108782(17)220930(10)191003K37A
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/14/2020
Report Date (Section F) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberCRV150-19P
Device Catalogue NumberCRV150-19P
Device Lot Number191003K37A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/14/2020
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer02/26/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA02/26/2020